| Model Number |
BSM-3532 |
| Medical Device Problem Codes |
Device Alarm System (1012); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Death
Event or Problem Description
The biomedical engineer (bme) reported a patient event involving a death while the patient was connected to the bedside monitor (bsm).The bme requested a review of the device logs to determine whether the monitor alarmed appropriately and whether a staff member silenced the alarm.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported a patient event involving a death while the patient was connected to the bedside monitor (bsm).The bme requested a review of the device logs to determine whether the monitor alarmed appropriately and whether a staff member silenced the alarm.The event occurred on (b)(6) 2026 from 7:36 a.M.To 7:48 a.M.Logs were obtained from the bsm and the central nurse station (cns; pu-681ra, sn: (b)(6)).An nk clinical application specialist (cas) reviewed the logs and spoke with the bme and risk manager.The review confirmed that the monitor alarmed appropriately.The bme and risk manager discovered that a provider at the cns had silenced the crisis alarms; as a result, the nurses were unaware that the patient was coding.The customer acknowledged that the event involved user error.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information:
d10 concomitant medical device: the following device was used in conjunction with the bsm:
cns:
model #: pu-681ra
serial #: (b)(6)
device manufacturer data: 08/01/2019 (aug)
unique identifier (udi) #: (b)(4)
returned to nihon kohden: na.